Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Short of breath, pain in back left side, have palpitation. Is it related to IBS?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 339 Questions
Question
I FEEL SHORT OF BREATH AND PAIN IN MY BACK LEFT SIDE, IT COME AND GO. SO FAR I HAVE DONE A FEW TEST TO MY HEART LIKE AN ECHO AND HOLTER BUT IT SHOWS IS OK , ALSO I HAVE DONE A FEW BLOOD TEST AND XRAY, BUT I STEEL FEEL PAIN SOME TIMES ON MY BACK AND THOSE PALPITATIONS . I SUFER FROM (IBS). IS THIS HAS SOMETHING TO DO WITH IT?
Posted Tue, 8 May 2012 in Abdominal Pain
 
 
Answered by Dr. Poorna Chandra K.S 17 hours later
Hi and thanks for the query,

IBS is a functional disorder of the bowel which is associated with abnormal sensitivity of the bowel. It is also associated with some of the other functional disorders like anxiety disorder,panic disorder, or depression. Some of these can be associated with palpitation but a localised pain is normally not a feature of functional disease. Hence get yourself worked up for pleural pathologies or even a renal stone.

Hope I have answered your query. Please do get back to me if you have any more queries.

Wishing you good health.

Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor